Perfectly matched layers as nonlinear coordinate transforms: a generalized formalization - Archive ouverte HAL Access content directly
Journal Articles Journal of the Optical Society of America. A Optics, Image Science, and Vision Year : 2005

Perfectly matched layers as nonlinear coordinate transforms: a generalized formalization

(1) , (1)
1

Abstract

A modified formulation of Maxwell's equations is presented that includes a complex and nonlinear coordinate transform along one or two Cartesian coordinates. The added degrees of freedom in the modified Maxwell's equations allow one to map an infinite space to a finite space and to specify graded perfectly matched absorbing boundaries that allow the outgoing wave condition to be satisfied. The approach is validated by numerical results obtained by using Fourier-modal methods and shows enhanced convergence rate and accuracy.
Fichier principal
Vignette du fichier
18B_00049.pdf (210.48 Ko) Télécharger le fichier
Origin : Publisher files allowed on an open archive
Loading...

Dates and versions

hal-00869730 , version 1 (04-10-2013)

Identifiers

  • HAL Id : hal-00869730 , version 1

Cite

Jean-Paul Hugonin, Philippe Lalanne. Perfectly matched layers as nonlinear coordinate transforms: a generalized formalization. Journal of the Optical Society of America. A Optics, Image Science, and Vision, 2005, 22 (9), pp.1844-1849. ⟨hal-00869730⟩
72 View
717 Download

Share

Gmail Facebook Twitter LinkedIn More